# SDR 04FDEA00243

- Difficulty date: January 26, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S49291477075T65
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK RT STA 795 SEAT TRACK REF. X = 27.5 SEAT TRACK DAMAGED IN TWO PLACES.  MAIN CARGO DECK RT STA 795 SEAT TRACK REF = X =27.5 DAMAGED SEAT TRACK CARRIED OUT REPAIR IAW SRM 53-70-00 VOL I FIG 1.
